MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Model Number INT25026UX
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, an attempt was made to use two integrity rx coronary stent systems to treat a non-tortuous, non-calcified lesion exhibiting 95% stenosis in the mid left anterior descending (lad) artery.There was no damage noted to the devices packaging.There was no issues noted when removing the devices from the hoop.The devices were not inspected before use.Negative prep was performed with no issues noted.The lesion was pre-dilated prior to using the stent with lot number 0009829389.The lesion was not pre-dilated prior to using the stent with lot number 0009900545.The devices did not pass through a previously deployed stent.Resistance was not encountered when advancing the devices.Excessive force was not used during delivery.It was reported that the stents may not have been on the catheter prior to use.It was stated that there is no evidence of the stents in the vessel post balloon inflation.It was noted that several other integrity stents were placed after the first two stents were allegedly deployed and these stents are visible in the vessel.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Additional information: there were no difficulties noted when removing the protective sheath for both devices.It was later reported that the sheaths of both devices were not inspected to determine whether the stents were removed upon removal of the sheaths and stylettes.The devices were prepared and sheaths were removed by a new member of staff.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9933138
Report Number9612164-2020-01503
Device Sequence Number3752678
Product Code MAF
UDI-Device Identifier00613994798800
UDI-Public00613994798800
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2021
Device Model NumberINT25026UX
Device Catalogue NumberINT25026UX
Device Lot Number0009900545
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer04/07/2020
07/14/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date04/21/2020
07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight70